I've been on metformin since end of 2003 and its not helped in that area no colour change, help help with the hair loss or any there PCOS symptom that I've been living with over the years, not even helping with weight loss (only thing the helped to start with that was being on depo prover and lupron - now the weight loss happens as it does on its own accord)
Mine has gone away since being on Metformin for a couple of months. It's still a little discolored where I had the acanthosis nigricans, but it looks much much better. Plus it has helped me lose weight as well.
current weight: 160.8
Fitness Minutes: (55) Posts: 23 7/20/12 4:16 P
I was just wondering if anyone that has been on metformin for awhile that has the dark skin patches has seen any changes in them? If they have faded or gone away. From what my dr told me they are cause from insulin restance and I am hoping that the longer I am on metformin they will go awhile.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.